A characteristic property of Euclidean spaces

Sten Olof Carlsson

TBD mathscidoc:1701.332214

Arkiv for Matematik, 5, (3), 327-330, 1964.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{sten1964a,
  title={A characteristic property of Euclidean spaces},
  author={Sten Olof Carlsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431906086023},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={3},
  pages={327-330},
  year={1964},
}
Sten Olof Carlsson. A characteristic property of Euclidean spaces. 1964. Vol. 5. In Arkiv for Matematik. pp.327-330. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203431906086023.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved